# SDR SWAA2023012795294

- Difficulty date: January 26, 2023
- Submitted: January 27, 2023
- Operation: Air carrier
- Aircraft: N7823A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32749
- Aircraft time: 65,676 hours, 33,864 cycles
- System (JASC): 5241 · Galley Doors
- Part: Handle
- Condition: Cracked
- Location: Galley Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY DOOR HANDLE CRACKED.<[01] REMOVED AND REPLACED HANDLE AS PER AMM 20-50-11.
